| Model Number |
IPN048998 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A verification of failure mode reported in the current manufacturing process was conducted as follows: 50 samples were taken from the current production (material # 5-16041 lot # 73h2100163); the samples were visually inspected and issue reported "other / broken tube" was not observed in the current manufacturing process.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
During use on a patient, the 41fr tubes were found to be "broken".The replacement was also found "broken in package during a critical moment and due to the delay it causes to the procedure as the tubes need to be exchanged".Third 41fr ett "fortunately worked".No patient harm or injury reported.Connector piece reported to be replaced.Patient condition unknown at time of report.Multiple attempts for additional information to the customer has been unsuccessful.